# SDR SWAA2020101422261

- Difficulty date: September 25, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 46,793 hours, 22,683 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FRAME AT AFT CARGO BAY BS767 3' BELOW S-22L WL 168. MARKED / REPAIRED B.S 767 FRAME 3' BELOW STR 22L IAW EA 20-153-01972 REV IR AND ATS ER 20-03355 REV IR
